# SDR ASAA0540160

- Difficulty date: March 2, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FRAME SHEAR TIE CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SHEAR TIE.  (K)
